MAUDE Adverse Event Report: BARD ACCESS SYSTEMS PPORT TI LP 8F GR INT; IMPLANTABLE PORT

BARD ACCESS SYSTEMS PPORT TI LP 8F GR INT; IMPLANTABLE PORT
Model Number 1718501
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The lot number for the malfunction was provided and a lot history review was performed.The sample was not returned to the manufacturer for inspection.Therefore, the investigation of the reported event is inconclusive.Based upon the available information, the definitive root cause for this event is unknown.The device is labeled for single use.
 
Event or Problem Description
This report summarizes one malfunction.A review of the reported information indicated that model 1718501 implanted port allegedly experienced a break.This information was received from one source.This malfunction involved one patient with no consequences.The (b)(6) year old female patient was (b)(6).

Brand Name
PPORT TI LP 8F GR INT
Common Device Name
IMPLANTABLE PORT
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key9599194
Report Number3006260740-2020-00175
Device Sequence Number3461224
Product Code LJT
UDI-Device Identifier00801741026829
UDI-Public(01)00801741026829
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/16/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number1718501
Device Catalogue Number1718501
Device Lot NumberREDT4444
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/31/2019
Initial Report FDA Received Date01/16/2020
Patient Sequence Number1